# SDR UIEA2024122301181

- Difficulty date: December 23, 2023
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N439GT
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 95,389 hours, 17,474 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 654T003514
- Condition: Warning Message
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL "ENG 4 OIL FILT" EICAS. LOW SPEED 40 KIAS ABORT.( REPLACED ENG OIL FILTER PER AMM 79-28-08 T/S PER FIM 79-00 FIG 103 NO DEFECTS FOUND. AIRCRAFT OK FOR SERVICE. )
